# SDR IPXA2017031215010

- Difficulty date: March 4, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018221
- Part serial: UNK
- Condition: Chafed
- Location: Frame 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN, INBD SIDE OF SEAT TRACK RBL 37, SIX INCHES AFT OF FRAME 57 CHAFED ON BOTTOM SIDE.  REPAIRED THE SEAT TRACK IAW SRM 53-10-16.
